American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55Q45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 48 found      Go to page: 1 2

[1] Hanno von Bodecker. A note on the double quaternionic transfer and its $f$--invariant. Proc. Amer. Math. Soc. 144 (2016) 2731-2740.
Abstract, references, and article information   
View Article: PDF

[2] Katsumi Shimomura. A beta family in the homotopy of spheres. Proc. Amer. Math. Soc. 142 (2014) 2921-2928.
Abstract, references, and article information   
View Article: PDF

[3] Katsumi Shimomura. Note on beta elements in homotopy, and an application to the prime three case. Proc. Amer. Math. Soc. 138 (2010) 1495-1499. MR 2578544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Xiugui Liu and Hao Zhao. On a product in the classical Adams spectral sequence. Proc. Amer. Math. Soc. 137 (2009) 2489-2496. MR 2495286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mark Behrens. Root invariants in the Adams spectral sequence. Trans. Amer. Math. Soc. 358 (2006) 4279-4341. MR 2231379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Nguyên H. V. Hung. The cohomology of the Steenrod algebra and representations of the general linear groups. Trans. Amer. Math. Soc. 357 (2005) 4065 - 4089. MR 2159700.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Ippei Ichigi and Katsumi Shimomura. $E(2)$-invertible spectra smashing with the Smith-Toda spectrum $V(1)$ at the prime $3$. Proc. Amer. Math. Soc. 132 (2004) 3111-3119. MR 2063134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert R. Bruner, Lê M. Hà and Nguyên H. V. Hung. On the behavior of the algebraic transfer. Trans. Amer. Math. Soc. 357 (2005) 473-487. MR 2095619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Nguyên H. V. Hung. Erratum to ``Spherical classes and the algebraic transfer''. Trans. Amer. Math. Soc. 355 (2003) 3841-3842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Nguyen H. V. Hu'ng. Spherical classes and the Lambda algebra. Trans. Amer. Math. Soc. 353 (2001) 4447-4460. MR 1851178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Nguyen H. V. Hu'ng and Tran Ngoc Nam. The hit problem for the Dickson algebra. Trans. Amer. Math. Soc. 353 (2001) 5029-5040. MR 1852092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Norihiko Minami. The iterated transfer analogue of the new doomsday conjecture . Trans. Amer. Math. Soc. 351 (1999) 2325-2351. MR 1443884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Nguyen H. V. Hu'ng. Spherical classes and the algebraic transfer. Trans. Amer. Math. Soc. 349 (1997) 3893 - 3910. MR 1433119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Katsumi Shimomura. The homotopy groups of the $L_2$-localized Toda-Smith spectrum $V(1)$ at the prime 3. Trans. Amer. Math. Soc. 349 (1997) 1821-1850. MR 1370651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Stable category. Fields Institute Monographs 7 (1996) 67-118.
Book volume table of contents
View Article: PDF

[16] Bordism. Fields Institute Monographs 7 (1996) 1-32.
Book volume table of contents
View Article: PDF

[17] Characteristic classes. Fields Institute Monographs 7 (1996) 33-66.
Book volume table of contents
View Article: PDF

[18] Computing stable stems. Fields Institute Monographs 7 (1996) 189-261.
Book volume table of contents
View Article: PDF

[19] Complex bordism. Fields Institute Monographs 7 (1996) 119-188.
Book volume table of contents
View Article: PDF

[20] Stanley O. Kochman. Bordism, Stable Homotopy and Adams Spectral Sequences. Fields Institute Monographs 7 (1996) MR MR1407034.
Book volume table of contents

[21] Larry Smith. $e$-invariants and finite covers. II . Trans. Amer. Math. Soc. 347 (1995) 5009-5021. MR 1316862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Stanley O. Kochman. Symplectic cobordism and the computation of stable stems. Memoirs of the AMS 104 (1993) MR 1147349.
Book volume table of contents   

[23] Chun-Nip Lee. Stable splittings of the dual spectrum of the classifying space of a compact Lie group . Trans. Amer. Math. Soc. 331 (1992) 77-111. MR 1031240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Wên Hsiung Lin. An infinite family in ${}\sb 2\pi\sp {\rm s}\sb *$ at Adams filtration seven . Trans. Amer. Math. Soc. 328 (1991) 133-149. MR 1044962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Paul Shick. Odd primary periodic phenomena in the classical Adams spectral sequence . Trans. Amer. Math. Soc. 309 (1988) 77-86. MR 938921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Donald M. Davis and Mark Mahowald. $v\sb 1$-periodic ${\rm Ext}$ over the Steenrod algebra . Trans. Amer. Math. Soc. 309 (1988) 503-516. MR 931531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Mark Mahowald and Paul Shick. Periodic phenomena in the classical Adams spectral sequence . Trans. Amer. Math. Soc. 300 (1987) 191-206. MR 871672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Wolfgang Lellmann and Mark Mahowald. The $b{\rm o}$-Adams spectral sequence . Trans. Amer. Math. Soc. 300 (1987) 593-623. MR 876468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] J. Scott Carter. On generalizing Boy's surface: constructing a generator of the third stable stem . Trans. Amer. Math. Soc. 298 (1986) 103-122. MR 857435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Wên Hsiung Lin. Some elements in the stable homotopy of spheres . Proc. Amer. Math. Soc. 95 (1985) 295-298. MR 801341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 48 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia